MAUDE Adverse Event Report: AESCULAP AG BOTTOM F/CONT.3/4 PERFORAT.HEIGHT:187MM; STERILIZATION CONTAINERS

AESCULAP AG BOTTOM F/CONT.3/4 PERFORAT.HEIGHT:187MM; STERILIZATION CONTAINERS
Model Number JN744
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with jn744: bottom f/cont.3/4 perforat.Height: 187mm.According to the complaint description, residues were found on containers.Small rust colored and red dots or marks appear in the container.There was no described patient harm.Additional information was not provided.Additional patient information is not available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file - no malfunction or serious injury.Investigation results: visual investigation: the product arrived in a decontaminated condition with scratches and marks on the surface.Furthermore, the wall of the product is deformed, and we found deposits.The investigation was carried out visually and microscopically.We made a visual inspection of the products, here we detected some scratches and marks on the surface, a deformed wall, and deposits inside the product.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.The review of risk assessment revealed that the overall risk level (severity 2(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.According to the quality standard, a material defect and production error can most probably be excluded.Investigation leads to the assumption that the deposits was caused by reprocessing failure.Based upon the investigations results a product safety case(psc) was initiated.Any action regarding capa will be addressed with this case.

Brand Name
BOTTOM F/CONT.3/4 PERFORAT.HEIGHT:187MM
Common Device Name
STERILIZATION CONTAINERS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key12488770
Report Number9610612-2021-00608
Device Sequence Number4473157
Product Code KCT
UDI-Device Identifier04046963449377
UDI-Public4046963449377
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K112671
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJN744
Device Catalogue NumberJN744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown